Loading [MathJax]/jax/output/SVG/config.js
Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1972, Volume 18, Issue 4, Pages 541–558
DOI: https://doi.org/10.1070/SM1972v018n04ABEH001847
(Mi sm3246)
 

This article is cited in 4 scientific papers (total in 4 papers)

Example of an entire function with given indicator and lower indicator

V. S. Azarin
References:
Abstract: In this paper, the following result is proved.
Theorem. Let $h_1(\varphi)$ and $h_2(\varphi)$ be two $\rho$-trigonometrically convex functions. There is an entire function $f(z)$ of finite order $\rho$ such that its indicator $h_f(\varphi)=\max[h_1(\varphi),h_2(\varphi)]$ and its lower indicator $\underline h_f(\varphi)=\min[h_1(\varphi),h_2(\varphi)]$.
Applications of this theorem are given.
Bibliography: 6 titles.
Received: 07.02.1972
Bibliographic databases:
UDC: 517.535.4
MSC: 30A64
Language: English
Original paper language: Russian
Citation: V. S. Azarin, “Example of an entire function with given indicator and lower indicator”, Math. USSR-Sb., 18:4 (1972), 541–558
Citation in format AMSBIB
\Bibitem{Aza72}
\by V.~S.~Azarin
\paper Example of an entire function with given indicator and lower indicator
\jour Math. USSR-Sb.
\yr 1972
\vol 18
\issue 4
\pages 541--558
\mathnet{http://mi.mathnet.ru/eng/sm3246}
\crossref{https://doi.org/10.1070/SM1972v018n04ABEH001847}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=333174}
\zmath{https://zbmath.org/?q=an:0249.30023}
Linking options:
  • https://www.mathnet.ru/eng/sm3246
  • https://doi.org/10.1070/SM1972v018n04ABEH001847
  • https://www.mathnet.ru/eng/sm/v131/i4/p541
  • This publication is cited in the following 4 articles:
    1. G. G. Braichev, V. B. Sherstyukov, “Uniqueness Theorem for Entire Functions of Exponential Type”, Lobachevskii J Math, 45:6 (2024), 2672  crossref
    2. G. G. Braichev, V. B. Sherstyukov, “Otsenki indikatorov tseloi funktsii s otritsatelnymi kornyami”, Vladikavk. matem. zhurn., 22:3 (2020), 30–46  mathnet  crossref
    3. V. B. Sherstyukov, “On a Problem of Leont'ev and Representing Systems of Exponentials”, Math. Notes, 74:2 (2003), 286–298  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. S. Azarin, “Indicators of an entire function and the regularity of the growth of the fourier coefficients of the logarithm of its modulus”, Funct. Anal. Appl., 9:1 (1975), 41–42  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:458
    Russian version PDF:170
    English version PDF:29
    References:63
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025